Illinois, 2008Tornado and Hail in Illinois, June 15, 2008
June 15, 2008 · NWS ILX · 29 events in 15 counties and zones
A line of severe thunderstorms moved across central and southeast Illinois during the afternoon and early evening hours of the 15th. The storms produced widespread wind damage.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 1
- Property damage
- $513,000
- Crop damage
- None recorded
- Events
- 29
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A line of severe thunderstorms moved across central and southeast Illinois during the afternoon and early evening hours of the 15th. The storms produced widespread wind damage. A few of the storms produced large hail and one produced a weak tornado.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before the first event at Jun 15, 1:34 PM CST, 9 minutes earlier.
Area forecast discussion, Jun 15, 1:34 PM CST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
234 PM CDT SUN JUN 15 2008
.DISCUSSION...
ISSUED 234 PM CDT SUN JUN 15 2008
LATEST SURFACE ANALYSIS SHOWED A COMPLEX WEATHER PATTERN ACROSS
THE FORECAST AREA AND POINTS UPSTREAM. A COLD FRONT EXTENDED FROM
LAKE SUPERIOR INTO THE CENTRAL PLAINS. MEANWHILE...AN OUTFLOW
BOUNDARY FROM OVERNIGHT CONVECTION EXTENDED FROM SOUTHERN LAKE
MICHIGAN...THROUGH SOUTHERN ILLINOIS...INTO SOUTHEAST IOWA. CLOSER
TO HOME...ANOTHER OUTFLOW WAS JUST NORTH OF A LINE FROM QUINCY TO
CHAMPAIGN. THE ONGOING AND YET TO DEVELOP CONVECTION ALONG THESE
BOUNDARIES THROUGH TONIGHT IS THE PRIMARY FORECAST CONCERN OVER
THE NEXT FEW DAYS. ONCE THE ABOVE MENTIONED COLD FRONT PASSES
THROUGH TONIGHT...QUIETER AND COOLER WEATHER IS EXPECTED FOR MUCH
OF THE NEXT SEVERAL DAYS.
NOT SURPRISINGLY...THE MODELS ARE STRUGGLING WITH THE ONGOING
CONVECTION AND WILL NOT BE OF SIGNIFICANT USE TONIGHT. OTHERWISE...
12Z MODELS IN REASONABLE AGREEMENT WITH RESPECT TO FEATURES EXPECTED
TO IMPACT REGION OVER THE NEXT FEW DAYS. GUIDANCE TEMPERATURES
GENERALLY CLOSE/REASONABLE...SO WILL NOT STRAY TOO FAR.
SHORT TERM...TONIGHT THROUGH WEDNESDAY...
TONIGHT...EXPECT STRONG TO SEVERE THUNDERSTORMS TO TRACK EAST
SOUTHEAST ACROSS THE FORECAST AREA INTO EARLY EVENING...ASSOCIATED
WITH CURRENT STRONG COMPLEX. THESE STORMS WILL BE MOVING INTO AN
AREA WITH STEEP LAPSE RATES AND WITH FAIRLY STRONG UNIDIRECTIONAL
WIND SHEAR PROFILES. THE PREDOMINANT THREATS WITH THESE STORMS
WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. ADDITIONAL
SHOWER/STORM DEVELOPMENT IS POSSIBLE UNTIL THE COLD FRONT PASSES
THROUGH THE REGION LATER TONIGHT...BUT THE EXTENT AND POTENTIAL
SEVERITY OF THIS DEVELOPMENT WILL BE DETERMINED BY HOW MUCH
STABILIZATION OCCURS DUE TO THE ONGOING STORMS.
MONDAY THROUGH WEDNESDAY...BULK OF THE PRECIPITATION SHOULD BE
SOUTH AND EAST OF THE FORECAST AREA BY EARLY MONDAY AS SURFACE
FRONT PUSHES SOUTH OF THE REGION. THEN...FAIRLY DEEP UPPER
TROFFING OVER THE UPPER GREAT LAKES WILL SLOWLY SHIFT EAST AND
ALLOW THE UPPER FLOW OVER THE FORECAST AREA TO BECOME NEUTRAL.
HIGH PRESSURE WILL BUILD ACROSS THE REGION AT THE SURFACE AS A
RESULT. THESE FEATURES WILL PROVIDE US WITH QUIET AND COOLER
CONDITIONS.
LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY...MODEL/ENSEMBLE
AGREEMENT REMAINS PRETTY GOOD THROUGH THE PERIOD. TROFFING OVER
EASTERN NORTH AMERICA AND RIDGING OVER THE PLAINS WILL SLOWLY
SHIFT EAST WITH TIME...ALLOWING A GRADUAL MODERATION IN
TEMPERATURES HEADING INTO THE WEEKEND. WE WILL ALSO BE AT GREATER
RISK OF IMPULSES RIDING THE TOP OF THE RIDGE AND BRINGING US
PRECIPITATION CHANCE HEADING INTO THE END OF THE WEEK. THE DETAILS
ON THE PRECIPITATION RISK IS STILL TRICKY...SO WILL NOT GO ABOVE A
SLIGHT CHANCE MENTION AT THIS TIME FRIDAY INTO SUNDAY.
BAK
&&
.AVIATION...
ISSUED 1250 PM CDT SUN JUN 15 2008
STRONG TO SEVERE SQUALL LINE OVER SE IA AND NW MO FROM SW OF THE
QUAD CITIES TO KC TO RACE EAST ACROSS THE CENTRAL IL TAF SITES
DURING THIS AFTERNOON. STORMS TO AFFECT PIA/SPI BY 20Z...DEC AND
SPI BY 21Z AND CMI BY 22Z. HAVE WIND GUSTS OF 45 KTS WITH 1 MILE
VSBY FROM HEAVY RAIN AND CEILINGS OF 2500 FT. AFTER A ONE TO TWO
HOUR PERIOD OF THE SQUALL LINE...HAVE A COUPLE HOUR PERIOD OF
SHOWERS AND THUNDERSTORMS EARLY THIS EVENING TIL 00Z TO 02Z. THEN
VFR CONDITIONS TO PREVAIL AGAIN REST OF TONIGHT AND MON MORNING.
SW WINDS AROUND 10 TO 12 KTS TO TURN NW AS THE COLD FRONT OVER SE
WI/IA INTO NW MO TO PASS SE THRU CENTRAL IL THIS EVENING. QUIETER
WX EXPECTED MON WITH SCATTERED TO BROKEN CLOUDS ABOVE 3K FT AS
HIGH PRESSURE OVER MT SETTLES INTO THE CENTRAL PLAINS.
HUETTL
&&
.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 15, 9:39 AM CST, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1039 AM CDT SUN JUN 15 2008
ILZ027>031-036>038-040>043-047>051-161100-
CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-
MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
1039 AM CDT SUN JUN 15 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.
.DAY ONE...TODAY AND TONIGHT
...THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY...
THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS FROM MID
AFTERNOON THROUGH EARLY EVENING WITH THE PRIMARY THREAT BEING
STRAIGHT LINE WIND DAMAGE AND LARGE HAIL. THE THUNDERSTORM THREAT
WILL GRADUALLY SHIFT TO THE SOUTHEAST THIS EVENING AS THE COLD
FRONT SWEEPS THROUGH.
INTERESTS ALONG THE ILLINOIS RIVER FROM HAVANA TO BEARDSTOWN WILL
EXPERIENCE FLOODING INTO EARLY NEXT WEEK. IN ADDITION...ALONG THE
SANGAMON RIVER...AREAS AROUND CHANDLERVILLE WILL BE SEEING SOME
MINOR FLOODING THROUGH LATE TONIGHT.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED...MAINLY DURING THE AFTERNOON
AND EVENING. PRESENT INDICATIONS SUGGEST THE PRIMARY TIME FRAME
WOULD BE FROM 2 PM UNTIL 10 PM CDT.
A CONFERENCE CALL FOR EMERGENCY MANAGERS WILL BE CONDUCTED AT
11 AM CDT.
ILZ044>046-052>057-061-161100-
CHAMPAIGN-CHRISTIAN-COLES-DOUGLAS-EDGAR-MACON-MOULTRIE-PIATT-
SHELBY-VERMILION-
1039 AM CDT SUN JUN 15 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.
.DAY ONE...TODAY AND TONIGHT
...THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY...
THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS FROM MID
AFTERNOON THROUGH EARLY EVENING WITH THE PRIMARY THREAT BEING
STRAIGHT LINE WIND DAMAGE AND LARGE HAIL. THE THUNDERSTORM THREAT
WILL GRADUALLY SHIFT TO THE SOUTHEAST LATE THIS EVENING OR DURING
THE EARLY MORNING HOURS OF MONDAY AS THE COLD FRONT SWEEPS
THROUGH.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED...MAINLY DURING THE AFTERNOON
THROUGH LATE EVENING HOURS. PRESENT INDICATIONS SUGGEST THE
PRIMARY TIME FRAME WOULD BE FROM 4 PM UNTIL MIDNIGHT CDT.
A CONFERENCE CALL FOR EMERGENCY MANAGERS WILL BE CONDUCTED AT
11 AM CDT.
ILZ062-063-066>068-071>073-161100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
1039 AM CDT SUN JUN 15 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.
.DAY ONE...TODAY AND TONIGHT
...SEVERE THUNDERSTORMS LIKELY LATE THIS AFTERNOON AND EVENING...
A STRONG COLD FRONT WILL MOVE TOWARDS CENTRAL AND SOUTHEAST
ILLINOIS LATE TODAY BRINGING AN INCREASING THREAT FOR THUNDERSTORMS
TO THE AREA. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING
DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL THIS EVENING. THE
THUNDERSTORMS WILL GRADUALLY WEAKEN AND EDGE OUT OF OUR AREA AFTER
MIDNIGHT AS THE COLD FRONT SWEEPS ACROSS THE AREA.
EXTENSIVE RUNOFF FLOODING FROM PREVIOUS RAINFALL WILL CONTINUE
OVER MANY AREAS OF EAST CENTRAL AND SOUTHEAST ILLINOIS FOR THE
NEXT COUPLE OF DAYS. IN ADDITION...SEVERAL RIVERS AND STREAMS WILL
CONTINUE OUT OF THEIR BANKS INCLUDING THE WABASH...LITTLE
WABASH...AND EMBARRAS RIVERS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS EARLY MONDAY MORNING BUT
IT APPEARS THE THREAT FOR SEVERE WEATHER WILL BE JUST TO THE EAST
AND SOUTH OF THE AREA.
FOR THE REMAINDER OF THE PERIOD...NO HAZARDOUS WEATHER IS ANTICIPATED
AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED LATE THIS AFTERNOON AND
ESPECIALLY THIS EVENING. PRESENT INDICATIONS SUGGEST THE PRIMARY
TIME FRAME FOR ACTIVATION WILL BE FROM 5 PM UNTIL 1 AM CDT.
KH
Event by event
20 thunderstorm wind, 8 hail, 1 tornado. Local standard time, as filed.
Thunderstorm Wind, Fulton
- When
- June 15, 1:43 PM CST to 1:55 PM CST
- Where
- Fulton County, Ipava to Canton
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $70,000
- Reported by
- Emergency Manager
- Coordinates
- 40.350, -90.320
Numerous trees and power lines were blown down between Ipava and Canton. Other impacted communities included Cuba, Fiatt and Smithfield.
Thunderstorm Wind, Mason
- When
- June 15, 1:55 PM CST
- Where
- Mason County, Manito
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Mesonet
- Coordinates
- 40.420, -89.770
A few trees were blown down in Manito.
Hail, Fulton
- When
- June 15, 1:55 PM CST
- Where
- Fulton County, Canton
- Measured
- 0.88 in hail
- Reported by
- Mesonet
- Coordinates
- 40.570, -90.030
Thunderstorm Wind, Peoria
- When
- June 15, 2:08 PM CST
- Where
- Peoria County, 0.25 mi E of Orange Prairie
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 40.770, -89.665
A large tree was uprooted near the intersection of Route 150 and Route 6.
Thunderstorm Wind, Tazewell
- When
- June 15, 2:11 PM CST
- Where
- Tazewell County, Creve Coeur
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $75,000
- Reported by
- Newspaper
- Coordinates
- 40.650, -89.580
Numerous trees, large tree limbs and power lines were blown down. In addition, an A frame house was destroyed when 2 large trees fell on it.
Thunderstorm Wind, Tazewell
- When
- June 15, 2:15 PM CST
- Where
- Tazewell County, Green Vly
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Trained Spotter
- Coordinates
- 40.400, -89.630
Numerous trees were blown down along Route 29.
Thunderstorm Wind, Peoria
- When
- June 15, 2:15 PM CST
- Where
- Peoria County, Bartonville
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 40.650, -89.670
Several trees and power lines were blown down.
Thunderstorm Wind, Tazewell
- When
- June 15, 2:19 PM CST to 2:20 PM CST
- Where
- Tazewell County, Pekin to 1 mi SE of Pekin
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 40.570, -89.630
Numerous large tree limbs were blown down.
Thunderstorm Wind, Tazewell
- When
- June 15, 2:25 PM CST
- Where
- Tazewell County, 1 mi NW of Tremont
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 40.530, -89.493
Hail, Logan
- When
- June 15, 2:26 PM CST
- Where
- Logan County, 1 mi SE of San Jose
- Measured
- 0.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 40.290, -89.587
Thunderstorm Wind, Tazewell
- When
- June 15, 2:30 PM CST
- Where
- Tazewell County, Morton to Deer Creek
- Measured
- 62 kt (71 mph) measured gust
- Property damage
- $20,000
- Reported by
- Mesonet
- Coordinates
- 40.620, -89.450
Numerous trees and tree limbs were blown down.
Thunderstorm Wind, Woodford
- When
- June 15, 2:34 PM CST to 2:35 PM CST
- Where
- Woodford County, Goodfield to Eureka
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Emergency Manager
- Coordinates
- 40.630, -89.280
Numerous tree limbs and power lines were blown down.
Thunderstorm Wind, Logan
- When
- June 15, 2:42 PM CST
- Where
- Logan County, Hartsburg
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Emergency Manager
- Coordinates
- 40.250, -89.430
A few large trees were blown down.
Thunderstorm Wind, Logan
- When
- June 15, 2:42 PM CST
- Where
- Logan County, 0.87 mi SE of Elkhart
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.010, -89.470
Thunderstorm Wind, McLean
- When
- June 15, 2:46 PM CST
- Where
- McLean County, Hudson
- Measured
- 52 kt (60 mph) estimated gust
- Injuries
- 1 direct, 0 indirect
- Property damage
- $40,000
- Reported by
- Emergency Manager
- Coordinates
- 40.600, -88.980
Numerous tree limbs were blown down. One tree limb fell on a person causing a minor head injury.
Thunderstorm Wind, Woodford
- When
- June 15, 2:49 PM CST to 2:50 PM CST
- Where
- Woodford County, 2 mi SW of Secor to 3 mi SW of El Paso
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $40,000
- Reported by
- Emergency Manager
- Coordinates
- 40.709, -89.157
Numerous trees and tree limbs were blown down. In addition, a house near El Paso had part of its roof blown off.
Hail, Logan
- When
- June 15, 2:50 PM CST
- Where
- Logan County, 2 mi S of Chestnut
- Measured
- 0.88 in hail
- Reported by
- Mesonet
- Coordinates
- 40.021, -89.180
Hail, Sangamon
- When
- June 15, 2:52 PM CST
- Where
- Sangamon County, 1 mi NE of Buffalo
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.860, -89.407
Thunderstorm Wind, McLean
- When
- June 15, 3:02 PM CST
- Where
- McLean County, Downs
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 40.400, -88.870
Tornado, McLean
- When
- June 15, 3:08 PM CST to 3:10 PM CST
- Where
- McLean County, 0.34 mi WNW of Colfax to 0.35 mi ESE of Colfax
- Rating
- EF0
- Path length
- 0.8 mi
- Path width
- 20 yd
- Property damage
- $50,000
- Reported by
- NWS Storm Survey
- Coordinates
- 40.573, -88.625
The tornado formed in an open field northwest of Colfax and tracked to the southeast. The tornado ripped off one fourth of the roof of a home on the northwest side of Colfax and damaged several trees. As the tornado continued southeast into Colfax, it caused minor damage to the roofs of three more homes and one business, as well as several trees. The tornado dissipated within the town of Colfax. The wind speeds with the tornado were estimated as high as 85 MPH.
Hail, Macon
- When
- June 15, 3:10 PM CST to 3:27 PM CST
- Where
- Macon County, 3 mi NW of Niantic to Argenta
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.881, -89.210
Thunderstorm Wind, Champaign
- When
- June 15, 3:43 PM CST to 3:45 PM CST
- Where
- Champaign County, Seymour to Rantoul
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Mesonet
- Coordinates
- 40.100, -88.420
Several large tree limbs were blown down.
Thunderstorm Wind, Vermilion
- When
- June 15, 3:58 PM CST
- Where
- Vermilion County, Hoopeston
- Measured
- 58 kt (67 mph) measured gust
- Property damage
- $35,000
- Reported by
- Trained Spotter
- Coordinates
- 40.470, -87.670
Numerous large tree limbs and a power pole were blown down.
Hail, Vermilion
- When
- June 15, 3:58 PM CST
- Where
- Vermilion County, Hoopeston
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.470, -87.670
Thunderstorm Wind, Champaign
- When
- June 15, 4:10 PM CST
- Where
- Champaign County, 3 mi E of Sidney
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Storm Chaser
- Coordinates
- 40.020, -88.013
Several tree limbs were blown down.
Hail, Edgar
- When
- June 15, 4:40 PM CST to 4:58 PM CST
- Where
- Edgar County, 2 mi E of Metcalf to 2 mi N of Paris
- Measured
- 0.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 39.800, -87.762
Hail, Jasper
- When
- June 15, 5:36 PM CST to 5:45 PM CST
- Where
- Jasper County, Newton to 4 mi E of Newton
- Measured
- 0.75 in hail
- Reported by
- COOP Observer
- Coordinates
- 38.980, -88.170
Thunderstorm Wind, Richland
- When
- June 15, 5:50 PM CST
- Where
- Richland County, Olney
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $35,000
- Reported by
- Mesonet
- Coordinates
- 38.730, -88.080
Numerous trees and power lines were blown down.
Thunderstorm Wind, Lawrence
- When
- June 15, 6:18 PM CST to 6:25 PM CST
- Where
- Lawrence County, Sumner to 2 mi E of Sumner
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 38.720, -87.850
Numerous large tree limbs were blown down.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Wind in Texas, June 15, 20086 injured · $20 million · 1.75 in hail · 3 events
- Lightning Strike in Florida, June 15, 20081 death · 1 event
- Hail and Damaging Winds in Indiana, June 15, 2008$1.7 million · 2.75 in hail · 33 events
- Flash Flooding and Hail in Missouri, June 15, 2008$307,000 · 2.75 in hail · 56 events
- Hail and Damaging Winds in Illinois, June 15, 2008$269,000 · 1 in hail · 35 events
- Hail and Damaging Winds in Kansas, June 15, 2008$251,000 · 2 in hail · 23 events
- Hail in Kansas, June 15, 2008$315,000 · 1.75 in hail · 5 events
- Hail in Nebraska, June 15, 2008$320,000 · 1.5 in hail · 4 events
- Hail and Damaging Winds in Ohio, June 15 to 16, 2008$98,000 · 1.75 in hail · 22 events
- Damaging Winds in Indiana, June 15, 2008$69,000 · 61 kt wind · 25 events
- Hail and Damaging Winds in Michigan, June 15, 2008$75,000 · 1 in hail · 22 events
- Hail and Damaging Winds in Iowa, June 15, 2008$80,000 · 61 kt wind · 17 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 114686, 114687, 114689, 114690, 114692, 114694, 114696, 114699, 114711, 114713, 114715, 114717, 114721, 114722, 114724, 114725, 114726, 114727, 114728, 114422, 114729, 114730, 114731, 114737, 114732, 114733, 114734, 114735, 114736.